Next Article in Journal
Image Feature Extraction Using Symbolic Data of Cumulative Distribution Functions
Next Article in Special Issue
Radially Symmetric Positive Solutions of the Dirichlet Problem for the p-Laplace Equation
Previous Article in Journal
Artificial Bee Colony Algorithm to Optimize the Safety Distance of Workers in Construction Projects
Previous Article in Special Issue
Global Existence of Small Data Solutions to Weakly Coupled Systems of Semi-Linear Fractional σ–Evolution Equations with Mass and Different Nonlinear Memory terms
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 2088

Article: Minimum Principles for Sturm–Liouville Inequalities and Applications
Authors: by Phuc Ngo and Kunquan Lan
Link: https://www.mdpi.com/2227-7390/12/13/2088

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop